# SDR AALA202303209220

- Difficulty date: March 18, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 62,535 hours, 35,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1499
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 63,680 hours, 36,554 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING TEST OF PTP PANEL 110RH (NEXT TO FAP PANEL) RECEIVED "EPSU INT LOAD EMER R" MESSAGE. ON EPSU RH (12WL) SIDE "INTERIOR LIGHTS FAULT" IS ILLUMUNATED. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 12WL (AALA202303209220) AND BATTERY (AALA202303204015) PER AMM33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
